RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 1995–1997 (Mi de6371)  

Short Communications

Poincaré singular points of complex equations

N. D. Vasilevich

Belarusian Institute mechanization of agriculture, Minsk

Full text: PDF file (392 kB)

Bibliographic databases:
UDC: 517.938
Received: 23.12.1986

Citation: N. D. Vasilevich, “Poincaré singular points of complex equations”, Differ. Uravn., 23:11 (1987), 1995–1997

Citation in format AMSBIB
\Bibitem{Vas87}
\by N.~D.~Vasilevich
\paper Poincar\'e singular points of complex equations
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 1995--1997
\mathnet{http://mi.mathnet.ru/de6371}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928249}
\zmath{https://zbmath.org/?q=an:0659.34038}


Linking options:
  • http://mi.mathnet.ru/eng/de6371
  • http://mi.mathnet.ru/eng/de/v23/i11/p1995

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019